Advertisement

Reactions Weekly

, Volume 1696, Issue 1, pp 261–261 | Cite as

Multiple drugs

ST-segment elevation myocardial infarction and refractory ischaemic chest pain secondary to Kounis syndrome: 3 case reports
Case report
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a case series of five patients, three patients were described, out of whom, two of the three patients1 developed ST-segment elevation myocardial infarction secondary to Kounis syndrome during treatment with traditional Chinese medicines, and the remaining one patient developed refractory ischaemic chest pain secondary to Kounis syndrome during treatment with propofol [not all routes and indications stated, dosages not stated].

Case.1: A 56-year-old man developed ST-segment elevation myocardial infarction secondary to Kounis syndrome during treatment with a decoction of calcium sulfate/ephedra/glycyrrhiza/prunus armeniaca [Ma-Xing shi gan tang] boiled with ephedra [Ma-Huang] and lumbriculidae [Di-Long] for bronchial asthma. He presented to the emergency room with...

Reference

  1. Li J, et al. Acute coronary syndrome secondary to allergic coronary vasospasm (Kounis Syndrome): A case series, follow-up and literature review. BMC Cardiovascular Disorders 18: 42, No. 1, 27 Feb 2018. Available from: URL: http://doi.org/10.1186/s12872-018-0781-9 - ChinaCrossRefPubMedGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Personalised recommendations